Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10077/16219
Titolo: A periodic problem for first order differential equations with locally coercive nonlinearities
Autore/i: Sovrano, Elisa
Zanolin, Fabio
Parole chiave: Periodic solutionsMultiplicity resultsLocal coercivityCoincidence degree
Data: 2017
Editore: EUT Edizioni Università di Trieste
Citazione: Elisa Sovrano, Fabio Zanolin, "A periodic problem for first order differential equations with locally coercive nonlinearities",in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 335-355
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Part of: 49 (2017)
Abstract: In this paper we study the periodic boundary value problem associated with a first order ODE of the form x' + g(t, x) = s where s is a real parameter and g is a continuous function, T-periodic in the variable t. We prove an Ambrosetti-Prodi type result in which the classical uniformity condition on g(t, x) at infinity is considerably relaxed. The Carathéodory case is also discussed.
URI: http://hdl.handle.net/10077/16219
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/16219
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
È visualizzato nelle collezioni:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

File in questo documento:
File Descrizione DimensioniFormato
19_RIMUT_SovranoZanolin.pdf591.05 kBAdobe PDFMiniatura
Visualizza/apri
Visualizza tutti i metadati del documento


CORE Recommender

Page view(s)

123
checked on 21-mar-2019

Download(s)

61
checked on 21-mar-2019

Google ScholarTM

Check

Altmetric


Questo documento è distribuito in accordo con Licenza Creative Commons Creative Commons